DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6911

Title: QUASI-PARTICLE APPROXIMATION TO THE DILATED ELECTRON PROPAGATOR WITH APPLICATION TO P-2 SHAPE RESONANCES IN E-BE AND E-CA SCATTERING
Authors: MEDIKERI, MN
MISHRA, MK
Keywords: self-consistent-field
finite fermi systems
low-energy electron
closed-shell atoms
ionization energies
molecule scattering
greens-function
2nd order
potentials
mg
Issue Date: 1993
Publisher: ELSEVIER SCIENCE BV
Citation: CHEMICAL PHYSICS LETTERS, 211(6), 607-612
Abstract: The quasiparticle approximation to the second-order and diagonal 2ph-TDA decoupling of the dilated bi-orthogonal electron propagator has been employed for the first time to compute the energies and widths of the 2P shape resonances in e-Be and e-Ca scattering. The results demonstrate that the quasiparticle approximation offers an effective and economic alternative for the treatment of resonances described by a single root of the dilated electron propagator.
URI: http://dx.doi.org/10.1016/0009-2614(93)80151-E
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6911
http://hdl.handle.net/10054/6911
ISSN: 0009-2614
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback